Jump to content
CrazyBoards.org

coffee's not tasting good


Recommended Posts

I'm a diehard morning coffee drinker. Not tons, just have to have that morning couple of cups. Maybe one in the afternoon. Ambrosia, nectar of the gods. And I buy what I find tastes best, nothing generic - Starbucks, et al. Suddenly, halfway through the first cup, it's not tastin' so good. Been going on for a couple of weeks. Could it be the meds? My taste for foods hasn't diminished, nor has it increased, really.

I guess it's all for the best, I've been trying for the past few months to half-caff it anyway. but I didn't expect this.

I'm taking 1500 depakote er, 200 zoloft, and 1 mg xanax/4xday.

Link to comment
Share on other sites

Rabbit37, hello

I don't take the same meds, but my coffee is also tasting strange. And I'm also a lover of good coffee.

About 3/4 of a cup is about what I can get down before I gag on the taste.

Sucks! I enjoyed the stuff

spike

Link to comment
Share on other sites

I also used to love,love,love coffee but now even a "good" cup of coffee tastes funky to me.  I'm pretty sure it is due to the meds because I have noticed this happening with other certain foods too.  It's kind of a crappy side effect because it's hard to get myself started in the morning without my caffeine.

PS- Does anyone else find that soda now tastes different and even burns your throat a little?  What the hell is that? ;)

Link to comment
Share on other sites

I found that lithium and paxil both affected the taste of coffee and sodas.  Though that comes and goes.  One day coffee tastes fine, another it doesn't.    It was much more pronounced when I first started the meds, and the longer I am on them the less noticeable it is.

A.M.

Link to comment
Share on other sites

(housewife looking sadly at camera as husband gets up from table leaving half empty cup...)

"He ALWAYS used to have a second cup. Maybe it's my coffee. I didn't use Folgers with the ..... (whatever it was!)

Anyway, sorry - OLD coffee commercial. Just popped into my mind!

Also, I've been feeling the same about coffee - but I was even before re-starting meds. So don't know if it's all med related. Sounds like a lot is for most of you, though.

Link to comment
Share on other sites

I had to give up sodas (tasted like ass) when I started risperdal.  This was a good opportunity to give up caffine overall.  I am like an alcoholic with that stuff...once I start, I can't stop...I think about it way too much. 

Anyway, I read on another thread that Depakote can interfere with caffine.  I haven't found this to be true though.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...